# SDR 2008UALA02181

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 25,801 hours, 10,109 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Sheared
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 RT MAIN ENTRY SLIDE DEPLOYMENT TEST FAIL, INFLATION HOSE SHEARED OFF AT THE ASPIRATOR END FITTING.  REPLACED HOSE AND OVERHAULED SLIDE.
